MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number T510C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 12/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A review of the device history record (dhr) was performed for this valve.This device was manufactured per approved and released manufacturing processes and met all applicable manufacturing specifications prior to release for distribution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 6 years post implant of this bioprosthetic valve, the patient reported to medtronic's technical services about having back pain and shortness of breath since a car accident and the cardiologist stated the valve is failing and that blood is going to go to the lungs if the valve is not replaced soon.The patient also reported having atrial fibrillation (afib).No further adverse patient effects were reported.Medtronic received additional information that 6 years and 4 months post implant of this bioprosthetic valve, a non-medtronic transcatheter valve was implanted valve-in-valve.The reason for the replacement was not reported.No adverse patient effects were reported.

Brand Name
HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7574660
Report Number2025587-2018-01390
Device Sequence Number19221286
Product Code LWR
UDI-Device Identifier00613994687036
UDI-Public00613994687036
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2014
Device Model NumberT510C
Device Catalogue NumberT510C27
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR